# SDR SWAA2024072214632

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N8848Q
- Make and model: Boeing 737-8
- Aircraft serial: 67795
- Aircraft time: 4,438 hours, 2,505 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY FLASHLIGHT INOP.<[01] R+R COCKPIT EMERGENCY FLASHLIGHT PER AMM 25-64-00. OPS CHECK GOOD.
